# SDR AALA20021487

- Difficulty date: October 10, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N1433B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11418
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: D13312404
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JAX - FLT 2097 - EN ROUTE JAX-DFW - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  RETURNED JAX AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT MAIN GEAR DOOR ASSEMBLY AND CHECKED FIT.  ADJUSTED HYDRAULIC ACTUATORS AND INSTALLED AND ADJUSTED UPLOCK BRACKET.  REPLACED AND ADJUSTED SEQUENCE VALVE LINKAGE ACCOMPLISHED GEAR SWING PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
